# SDR REXA2025030300248

- Difficulty date: January 24, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA67035546001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOR TRACK CORRODED BETWEEN FS 1005 AND FS 1041. REMOVED FLOOR TRACK PN: BA670-35546-001 IAW CRJ700 AMM 53-00-49-000-802. INSTALLED NEW FLOOR TRACK P/N BA670-35546-001 IAW CRJ 700 AMM 53-00-49-400-802-A06 AND PAINTED NEW SERVICEABLE FLOOR SEAT TRACK IAW BOMBARDIER MODSUM IS67053000195 REV A. DATED 2018/02/07.
